# SDR 98ZZZX3676

- Difficulty date: August 14, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N329H
- Make and model: Beech 58
- Aircraft serial: TH219
- System (JASC): 2434 · DC Generator-Alternator
- Part: Alternator
- Part number: ALT9422
- Condition: Failed
- Location: Rt Engine
- Component: Electrosys
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ALTERNATOR FAILED ON RT ENGINE.  TIS 64.9 HOURS SINCE FACTORY NEW ENGINE INSTALLATION ON 7-14-98.  THIS DATE, 8-14-98, FAILED.  (30 DAYS).
